Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 526, NWS St. Louis, MO

September 22, 2006Crawford County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 22, 2006, 5:57 PM CDT for Crawford County, Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2006, 5:57 PM CDT (22:57 UTC)
Expired
Sep 22, 2006, 6:45 PM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Crawford County, MO

The radar

The St Louis radar (KLSX), 93 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 6:10 PM CDTTSTM WND DMGCuba, MONUMEROUS TREES UPROOTED...POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 1:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 222258
SVRLSX
MOC055-222345-
/O.NEW.KLSX.SV.W.0526.060922T2257Z-060922T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 645 PM CDT

* AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF CUBA...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEASBURG...
  BOURBON...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING 60 TO 70 MPH WINDS IN ROLLA. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

LAT...LON 3816 9154 3787 9154 3788 9110 3820 9110

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 222312
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
611 PM CDT FRI SEP 22 2006

MOC055-222345-
/O.CON.KLSX.SV.W.0526.000000T0000Z-060922T2345Z/
CRAWFORD MO-
611 PM CDT FRI SEP 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN CRAWFORD COUNTY...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED NEAR LEASBURG...OR ABOUT NEAR CUBA...MOVING EAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...HUZZAH 
STATE PARK...BOURBON AND ST. CLOUD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3816 9154 3787 9154 3788 9110 3820 9110

$$

BRITT
000 
WWUS53 KLSX 222344
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CDT FRI SEP 22 2006

MOC055-222353-
/O.EXP.KLSX.SV.W.0526.000000T0000Z-060922T2345Z/
CRAWFORD MO-
643 PM CDT FRI SEP 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD COUNTY
EXPIRES AT 645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.  

STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT AREAS AROUND BOURBON 
AND ST. CLOUD THROUGH 7 PM.  A TORNADO WATCH REMAINS IN EFFECT UNTIL 
9 PM CDT.

LAT...LON 3816 9154 3787 9154 3788 9110 3820 9110

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 2:15 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Sep 22, 2:15 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT FRI SEP 22 2006

.DISCUSSION...
MAIN FORECAST CONCERN CONTINUES TO BE THAT THERE WILL BE AN EXTENDED
THREAT OF SEVERE WEATHER INCLUDING TORNADOES FROM THIS AFTERNOON...
THROUGH TONIGHT INTO TOMORROW.  REFER TO LATEST SWODY1 AND SWOMCD
FOR UPDATED DETAILS.  HAVE CONTINUED TO FAVOR THE GFS OVER THE NAM
BECAUSE IT CONTINUES TO LINE UP BETTER WITH THE OTHER MODELS.  NAM
IS DEEPER THAN THE OTHER MODELS...AND IT IS NOW SLOWER THAN THE
GFS AS OPPOSED TO YESTERDAY.

LIKE HAS BEEN PREVIOUSLY MENTIONED...IT WILL BE TOMORROW UNTIL THE
COLD FRONT MOVES ACROSS THE REGION IN ADVANCE OF A WELL DEFINED
SHORTWAVE...SO IT IS DIFFICULT TO PINPOINT ANY TIMING TO ONGOING
SEVERE WEATHER.  LATEST LOOK AT THE WATER VAPOR SHOWS THREE
IMPULSES IN THE FAST MOVING MID-UPPER LEVEL WSWLY FLOW...ONE OVER
KS...ANOTHER OVER CO AND ANOTHER OVER UT...THAT WILL SUPPLY MODEST
LARGE SCALE ASCENT THE NEXT 24 HOURS. LEVEL JET WILL CONTINUE TO
FEED LOW LEVEL MOISTURE INTO THE REGION...AND DEWPOINTS ARE
EXPECTED TO BE IN THE 65-70F RANGE IN THE WARM SECTOR. MLCAPES
THIS AFTN AND EVENING WILL RANGE FROM 1000 IN THE NRN COUNTIES TO
2500 IN AREAS ALONG AND SOUTH OF I-70...AND REMAIN RELATIVELY HIGH
OVERNIGHT. AMOUNT OF INSTABILITY ON SATURDAY WILL BE DEPENDENT ON
HOW MUCH PRECIPITATION IS ONGOING IN THE MORNING...BUT GFS DEPICTS
SUFFICIENT INSTABILITY SUPPORTIVE OF CONTINOUS VIGOROUS
DEVELOPMENT. CURRENT CLUSTER OF SVR...POSSIBLY TORNADIC
SUPERCELLS OVR CNTRL/SERN MO WL CONTINUE TO PUSH NEWD IN THE
SHORT TERM. BOUNDARIES FROM THIS CLUSTER AS WELL AS MODEST
CONVERGENCE ALONG A FRONT OVR NERN AND CNTRL MO WILL CONTINUE TO
SUPPORT THUNDERSTORM DEVELOPMENT THROUGH THE EVENING. BOTH THE
NAM/GFS HAVE A SFC LOW DEVELOPING ALONG THE FRONT BY 12Z SATURDAY
MORNING IN RESPONSE TO UPSTREAM SHORTWAVE THAT WILL ALSO ACT AS
FOCUS FOR STORMS. SO THE CURRENT THINKING IS THAT WE WILL SEE
CONTINUED DEVELOPMENT OF CLUSTERS OF STORMS...INCLUDING LINE
SEGMENTS PRODUCING SEVERE WINDS AND FAST MOVING...LONG LIVED
SUPERCELLS...GIVEN 0-6KM SHEAR OF 60-80KTS...WELL INTO THE THE
NIGHT AND AGAIN TOMORROW. LOW LCLS AND VERY STRONG 0-1KM SHEAR
WILL LAST THROUGH THE PERIOD SUGGESTING THE CONTINUED POTENTIAL
FOR TORNADOES.

WILL GO WITH THE IDEA THAT THE CHANCE OF TSRA AND ACCOMPANYING
SEVERE THUNDERSTORMS WILL GRAUDALLY END AS THE FRONT MOVES SEWD
TOMORROW AFTN AND TOMORROW EVENING.  MODELS STILL SHOW A DECENT
AMOUNT OF LOW LEVEL MOISTURE AND CYCLONIC CURVATURE OVER THE AREA ON
SUNDAY...SO HAVE KEPT THE MOSTLY CLOUDY CONDITIONS WITH A SLIGHT CHC
OF SHRA.  LOW LEVEL MOISTURE THEN DRIES UP SUNDAY NIGHT AND MONDAY
UNDER LARGE SCALE SUBSIDENCE.

NGM MOS TEMPS LOOKED A BIT WARM COMPARED TO THE ETA AND GFS MOS FROM
TOMORROW ON...SO USED A BLEND OF THOSE TWO PLUS PERSISTENCE.

FOR THE EXTENDED PERIOD (MONDAY NIGHT - FRIDAY)...LONGWAVE H500 TROF
WILL BEGIN THE PERIOD OVER ERN NOAM...AND THANKS TO A REINFORCING
STRONG SHORTWAVE DIGGING OUT OF CANADA...WILL RETROGRADE SOME TO THE
NRN/CNTRL MS VALLEY BY MID WEEK. GFS/NOGAPS ADVERTISE A DEEPER TROF
THAN THE ECMWF/CMC. WITH EXPECTED PASSAGE OF H500 TROF AXIS BY
THURSDAY...RESIDUAL PIECES OF ENERGY WILL CONTINUE TO LINGER FOR
ANOTHER 24HRS OR SO BEFORE TRANSITIONING INTO A NWLY FLOW REGIME. AT
THE SFC...A WEAK RIDGE IS JUST E OF THE FA AT THE START OF THE
PERIOD WITH SOME MOISTURE/INSTABILITY RETURN AHEAD OF APPROACHING
CDFNT BY LATE TUESDAY NIGHT. CDFNT IS THEN EXPECTED TO MOVE THRU THE
FA DURING THE DAYTIME WEDNESDAY/WEDNESDAY EVENING WITH CANADIAN HI
PRES THEN BUILDING IN FOR LATE WEEK. BUMPED UP POPS SOME TO 20-30PCT
FOR THE PERIOD FROM LATE TUESDAY NIGHT TO THURSDAY AS CONFIDENCE HAS
INCREASED FOR THE MID WEEK EVENT...MAINLY CENTERED AROUND THE CDFNT.
HOWEVER...ADDITIONAL STRONG SHORTWAVES REINFORCING MEAN H500 TROF
POSITION FOR WEDNESDAY NIGHT INTO THURSDAY...AND A SLOWING DOWN LO
LEVEL CDFNT...HAS INCREASED THE POSSIBILITY FOR POST-FRONTAL PCPN TO
DEVELOP PER THE GFS MODEL. TEMPS WILL BE AOA NORMAL FOR THE EARLY
PART OF THE PERIOD...BUT THEN TRANSITION TO BLO NORMAL FOR LATE WEEK
WITH PRESENCE OF DEEP H500 TROF AND STRONG CANADIAN HI.

BRITT/TES

&&

.AVIATION...
FOR THE 18Z TAFS...A SPECIAL 16Z SGF SOUNDING INDICATES THE WARM
SECTOR AIR MASS IS BECOMING INCREASINGLY UNSTABLE AS IT MOISTENS
AND HEATS...CAPE WAS IN EXCESS OF 3000 J/KG. THIS INSTABILITY
CONTS TO DEVELOP NEWD AS MOISTURE SURGES TO THE NE AHEAD OF THE
SFC BOUNDARY DRAPPED FROM NE MO THRU WRN MO INTO SE OK. STORMS ARE
ALREADY FIRING SW OF KCOU AND EXPECT OVR THE NEXT HR OR SO...CONTINUED
DEVELOPMENT IN ADVANCE OF THE BOUNDARY. THIS ACTIVITY SHOULD
QUICKLY BECOME SEVERE AND WL MOVE TO THE ENE AROUND 50 MPH. THINK
ACTIVITY WL REMAIN SOUTHEAST OF KUIN. REMAINDER OF THE TAF SITES
SHOULD HAVE A PERIOD OF THUNDERSTORMS THIS AFTERNOON/EVENING.
FOLLOWING THE GFS MODEL SOLN THIS ACTIVITY SHOULD MOVE EAST AND
THEN WE SHOULD SEE ANOTHER ROUND OF STG-SVR THUNDERSTORMS EARLY
SAT MRNG SPREADING NEWD IN ADVANCE OF A SFC LOW.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 22, 3:59 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT FRI SEP 22 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION-
MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
359 PM CDT FRI SEP 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

...ONGOING SEVERE WEATHER OUTBREAK WILL CONTINUE...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
THROUGH TONIGHT.

AN UNSTABLE AIR MASS POSITIONED ACROSS THE REGION COMBINED WITH
STRONG WIND SHEAR THOUGH A DEEP LAYER OF THE ATMOSPHERE...WILL
SUPPORT THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS ACROSS THE REGION
THROUGH TONIGHT.  SEVERAL DIFFERENT ROUNDS OF SEVERE WEATHER ARE
POSSIBLE THROUGH THE NIGHT. LONG LIVED SUPERCELL THUNDERSTORMS ARE
EXPECTED...AND THESE WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...
VERY LARGE HAIL...AND STRONG TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL ROUNDS OF SEVERE WEATHER ARE POSSIBLE AGAIN ON SATURDAY.
THE FIRST ROUND WILL BE A CONTINUATION OF SEVERE STORMS LEFT
OVER FROM LATE FRIDAY NIGHT...AND THIS MAY PERSIST THROUGH MID TO
LATE MORNING.  ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FROM MID
AFTERNOON ON SATURDAY THROUGH SATURDAY EVENING.  THE STORMS ON
SATURDAY WILL BE CAPABLE OF DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES.

ANOTHER STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE
ENTIRE REGION ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTER GROUPS SHOULD BE PREPARED FOR
AN EXTENDED PERIOD OF SPOTTER ACTIVATION.

BRITT

In the hours before

Local storm report, Sep 22, 5:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 SE COLUMBIA           38.41N 90.17W
09/22/2006  E0.75 INCH       MONROE             IL   AMATEUR RADIO

            ALONG STATE HWY 8

&&

BMILLER
Local storm report, Sep 22, 5:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             NEW HANDOVER            38.39N 90.23W
09/22/2006  E0.88 INCH       MONROE             IL   LAW ENFORCEMENT

&&

BMILLER
Local storm report, Sep 22, 5:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TORNADO          PILOT KNOB              37.62N 90.64W
09/22/2006                   IRON               MO   LAW ENFORCEMENT

            ANOTHER TOUCHDOWN IN THE AREA...DIFFERENT FROM EARLIER
            REPORT...RELAYED FROM ST. FRANCOIS COUNTY SHERIFF

&&

BMILLER
Local storm report, Sep 22, 5:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TORNADO          VALLEY CITY             39.71N 90.65W
09/22/2006                   PIKE               IL   LAW ENFORCEMENT

            NORTH OF I-72

&&

BMILLER
Local storm report, Sep 22, 5:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             ADDIEVILLE              38.39N 89.49W
09/22/2006  E1.00 INCH       WASHINGTON         IL   TRAINED SPOTTER

&&

BMILLER
Local storm report, Sep 22, 5:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             10 W NASHVILLE          38.35N 89.56W
09/22/2006  E1.75 INCH       WASHINGTON         IL   AMATEUR RADIO

&&

BMILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 1:59 PM CDTTornado WarningLSXCrawford, Franklin, Washington76 min
Sep 22, 2:02 PM CDTTornado WarningLSXCrawford, Washington43 min
Sep 22, 2:12 PM CDTTornado WarningLSXIron, Reynolds63 min
Sep 22, 2:43 PM CDTTornado WarningLSXSaint Francois, Washington41 min
Sep 22, 3:10 PM CDTTornado WarningLSXJefferson, Washington37 min
Sep 22, 3:13 PM CDTTornado WarningLSXIron, Madison, Sainte Genevieve, Saint Francois47 min
Sep 22, 4:13 PM CDTTornado WarningLSXIron, Reynolds, Washington62 min
Sep 22, 4:17 PM CDTTornado WarningLSXFranklin, Jefferson43 min
Sep 22, 4:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington49 min
Sep 22, 5:02 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois58 min
Sep 22, 5:07 PM CDTTornado WarningLSXJefferson33 min
Sep 22, 6:19 PM CDTSevere Thunderstorm WarningLSXWashington56 min
Sep 22, 6:46 PM CDTSevere Thunderstorm WarningLSXJefferson44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.